International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 10, Pages 703-709

Local properties of Fourier series

Hüseyin Bor

Department of Mathematics, Erciyes University, Kayseri 38039, Turkey

Received 11 February 1999

Copyright © 2000 Hüseyin Bor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A theorem on local property of |N¯,pn|k summability of factored Fourier series, which generalizes some known results, and also a general theorem concerning the |N¯,pn|k summability factors of Fourier series have been proved.